MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 2. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 2. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-216
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Injury (2348)
Date of Event 06/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There has been one other event for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tri ts femur sz2 right; 5512-f-202; wdzu.Tri ts baseplate size 2; 5521-b-200; ae97hb.Triathlon femoral distal augment 10mm - size 2 right; 5541-a-202; tpti.Tri post augment sz2 5mm; 5543-a-200; aat9x.Triathlon femoral distal augment 10mm - size 2 right; 5541-a-202; jvez.Tri press-fit stem 12mm x 100mm; 5565-s-012; m8n24i.Tri press-fit stem 12mm x 100mm; 5565-s-012; m9c30i.Triathlon fem cone aug sz 1&2r; 5549-a-322; a5x0.Triathlon sym cone aug sz a; 5549-a-110; aeth.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Patient continued to present with pain and symptoms of infection had an i&d on (b)(6) 2017.

Brand Name
NO 2. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7422284
Report Number0002249697-2018-01094
Device Sequence Number10943582
Product Code MBH
UDI-Device Identifier07613327027068
UDI-Public07613327027068
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number5537-G-216
Device Lot Number778D8T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient Weight56